# SDR LS1R088301

- Difficulty date: November 30, 2001
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 369D2963035
- Part serial: 774000387A96
- Condition: Damaged
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY SENSOR HAS BARE WIRES ON UNIT.
